# SDR C2XA01CL247

- Difficulty date: December 17, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N15527
- Make and model: Emb EMB-135LR
- Aircraft serial: 145413
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 7455501
- Part serial: 0379
- Condition: Intermittent
- Location: Cockpit
- Part time: 1,344 hours, 1,145 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3064 THE CREW REPORTED THE LANDING GEAR DID NOT RETRACT.  RECYCLED AND IT WAS SLOW TO RETRACT.  MAINTENANCE REPLACED THE LANDING GEAR HANDLE ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
